# SDR 96ZZZX3700

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N199Q
- Make and model: Beech D95A
- Aircraft serial: TD581
- Engine: Lyc IO360B1B
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3065
- Condition: Shaft Failed
- Location: Magneto
- Part time: 205 hours
- Component: Slick, 4347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NO START.  TROUBLESHOOTING ISOLATED TO MAGNETO.  OPENED MAGNETO HOUSING TO INSPECT.  REMOVED DISTRIBUTOR BLOCK AND GEAR ASSEMBLY.  NOTICED ROTOR GEAR APPEARED DETACHED.  REMOVED GEAR AND FOUND SHAFT HAD BROKEN AT AREA BELOW POINT CAM SLOT.  SLOTTED PORTION OF SHAFT REMAINED IN ROTOR GEAR.  BREAK AREA APPEARED TO HAVE HAD MATERIAL DEFECT/CORROSION FROM DISCOLORED DARK AREA.  SUBMITTER STATED DUE TO LOW TIME, SUSPECT DEFECTIVE MATERIAL.
